# SDR FDEA201209283494

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57140885002
- Condition: Damaged
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 47 REAR SPAR HOLE H SHOWS EVIDENCE OF MECHANICAL DAMAGE AT 9 O'CLOCK   THROUGH REAR SPAR DEPTH.  MECHANICAL DAMAGE REMOVED FROM HOLE IAW SRM 51-40-30 FINAL BORE DIAMETER -0.499" AND THE MAXIMUM ALLOWED IN EO 6-5710-7-3305, PT 2 IS 0.499" REFER TO RDAS 70566845/003/2012 FOR DETAILS.
